# SDR 961209001

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 34,443 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 626 - IN CRUISE CONFIGURATION, NR 2 THROTTLE SPLIT 3.50 INCHES WITH NR 1 THROTTLE.  NR 2 EGT AND FUEL FLOW HIGH, DURING ENGINE ACCELERATION COMPRESSOR STALLS WERE EXPERIENCED ON NR 2 ENGINE.  CORRECTIVE ACTION:  MAINTENANCE INSPECTED NR 2 ENGINE AND DECLARED AN ENGINE CHANGE.  ENGINE REMOVED AND REPLACED WITH A SERVICEABLE ENGINE.  MRR TO REMAIN OPEN UNTIL A TEAR DOWN REPORT IS RECEIVED FROM ENGINE REPAIR FACILITY.  PART TOTAL CYCLES, 36,637.  (X)
